# SDR Q2SA20200914435

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 42,245 hours, 4,432 cycles
- Engine: Ge GE90110B1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED, UNABLE TO CONTROL CABIN ALTITUDE PRESSURIZATION.  CABIN PRESSURE OUTFLOW VALVE ASSEMBLY REPLACED, IAW AMM 21-31-03-000-812-002/21-31-03-400-811-002.  TEST PASSED AND STATUS CLEARED.
